Works matching DE "SCHRODINGER equation"
Results: 5000
Concentrating solutions for a fractional p-Laplacian logarithmic Schrödinger equation.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 2, p. 311, doi. 10.1142/S0219530523500288
- By:
- Publication type:
- Article
Existence of multiple solutions for a Schrödinger logarithmic equation via Lusternik–Schnirelmann category.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 6, p. 1477, doi. 10.1142/S0219530523500240
- By:
- Publication type:
- Article
Dynamics of dipolar quantum droplets in an extended Gross–Pitaevskii equation in the presence of time-dependent harmonic trapping potential and a damping term.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 3, p. 651, doi. 10.1142/S0219530522500117
- By:
- Publication type:
- Article
Inverse scattering for a random potential.
- Published in:
- Analysis & Applications, 2019, v. 17, n. 4, p. 513, doi. 10.1142/S0219530519500015
- By:
- Publication type:
- Article
Gradient estimates via rearrangements for solutions of some Schrödinger equations.
- Published in:
- Analysis & Applications, 2018, v. 16, n. 3, p. 339, doi. 10.1142/S0219530517500142
- By:
- Publication type:
- Article
Continuous and discrete frames generated by the evolution flow of the Schrödinger equation.
- Published in:
- Analysis & Applications, 2017, v. 15, n. 6, p. 915, doi. 10.1142/S021953051750004X
- By:
- Publication type:
- Article
Orbital stability of standing waves of a class of fractional Schrödinger equations with Hartree-type nonlinearity.
- Published in:
- Analysis & Applications, 2017, v. 15, n. 5, p. 699, doi. 10.1142/S0219530516500056
- By:
- Publication type:
- Article
Stationary waves of Schrödinger-type equations with variable exponent.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 6, p. 645, doi. 10.1142/S0219530514500420
- By:
- Publication type:
- Article
LARGE AND BOUNDED SOLUTIONS FOR A CLASS OF NONLINEAR SCHRÖDINGER STATIONARY SYSTEMS.
- Published in:
- Analysis & Applications, 2009, v. 7, n. 4, p. 391, doi. 10.1142/S0219530509001463
- By:
- Publication type:
- Article
AN INFINITE DIMENSIONAL VERSION OF THE SCHUR CONVEXITY PROPERTY AND APPLICATIONS.
- Published in:
- Analysis & Applications, 2007, v. 5, n. 2, p. 123, doi. 10.1142/S0219530507000912
- By:
- Publication type:
- Article
Wann ist Schrödingers Katze wirklich tot?
- Published in:
- Physik in Unserer Zeit, 2013, v. 44, n. 5, p. 214, doi. 10.1002/piuz.201390083
- By:
- Publication type:
- Article
Diffusive Propagation of Wave Packets in a Fluctuating Periodic Potential.
- Published in:
- Letters in Mathematical Physics, 2011, v. 95, n. 1, p. 53, doi. 10.1007/s11005-010-0436-y
- By:
- Publication type:
- Article
A Matrix-Valued Point Interactions Model.
- Published in:
- Letters in Mathematical Physics, 2009, v. 87, n. 1/2, p. 81, doi. 10.1007/s11005-008-0289-9
- By:
- Publication type:
- Article
On the Number of Negative Eigenvalues of a Schrödinger Operator with Point Interactions.
- Published in:
- Letters in Mathematical Physics, 2008, v. 85, n. 2/3, p. 129, doi. 10.1007/s11005-008-0258-3
- By:
- Publication type:
- Article
Convergence of Logarithmic Quantum Mechanics to the Linear One.
- Published in:
- Letters in Mathematical Physics, 2007, v. 81, n. 3, p. 253, doi. 10.1007/s11005-007-0183-x
- By:
- Publication type:
- Article
On the Dirac and Pauli Operators with Several Aharonov–Bohm Solenoids.
- Published in:
- Letters in Mathematical Physics, 2006, v. 78, n. 2, p. 139, doi. 10.1007/s11005-006-0110-6
- By:
- Publication type:
- Article
On the Link Between the Sparre Equation and Darboux–Treibich–Verdier Equation.
- Published in:
- Letters in Mathematical Physics, 2006, v. 76, n. 2/3, p. 283, doi. 10.1007/s11005-006-0074-6
- By:
- Publication type:
- Article
Some Improvements in the Method of the Weakly Conjugate Operator.
- Published in:
- Letters in Mathematical Physics, 2006, v. 76, n. 1, p. 27, doi. 10.1007/s11005-006-0079-1
- By:
- Publication type:
- Article
An Example of Embedded Singular Continuous Spectrum for One-Dimensional Schrödinger Operators.
- Published in:
- Letters in Mathematical Physics, 2005, v. 72, n. 3, p. 225, doi. 10.1007/s11005-005-7650-z
- By:
- Publication type:
- Article
A New Family of Deformations of Darboux-Pöschl-Teller Potentials.
- Published in:
- Letters in Mathematical Physics, 2004, v. 68, n. 2, p. 77, doi. 10.1023/B:MATH.0000043317.04919.a0
- By:
- Publication type:
- Article
Schrödinger Operators with Random Sparse Potentials. Existence of Wave Operators.
- Published in:
- Letters in Mathematical Physics, 2004, v. 67, n. 2, p. 133, doi. 10.1023/B:MATH.0000032704.88514.9c
- By:
- Publication type:
- Article
Azahar: a PyMOL plugin for construction, visualization and analysis of glycan molecules.
- Published in:
- Journal of Computer-Aided Molecular Design, 2016, v. 30, n. 8, p. 619, doi. 10.1007/s10822-016-9944-x
- By:
- Publication type:
- Article
Lead optimization mapper: automating free energy calculations for lead optimization.
- Published in:
- Journal of Computer-Aided Molecular Design, 2013, v. 27, n. 9, p. 755, doi. 10.1007/s10822-013-9678-y
- By:
- Publication type:
- Article
On nonlinear perturbations of the Schrödinger equation with discontinuous coefficients.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 98, n. 3, p. 227, doi. 10.1023/A:1022825925836
- By:
- Publication type:
- Article
Normalized Solutions of Fractional Schrödinger Equations with Combined Nonlinearities in Exterior Domains.
- Published in:
- Acta Applicandae Mathematicae, 2025, v. 196, n. 1, p. 1, doi. 10.1007/s10440-025-00713-1
- By:
- Publication type:
- Article
Pseudorandomness of the Schrödinger Map Equation.
- Published in:
- Acta Applicandae Mathematicae, 2024, v. 193, n. 1, p. 1, doi. 10.1007/s10440-024-00687-6
- By:
- Publication type:
- Article
On structure preserving and circulant preconditioners for the space fractional coupled nonlinear Schrödinger equations.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 4, p. 1, doi. 10.1002/nla.2159
- By:
- Publication type:
- Article
Potential flow simulations of Peregrine-type deep water surface gravity wave packets.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 537, doi. 10.1002/pamm.201510259
- By:
- Publication type:
- Article
Two‐grid finite element method on grade meshes for time‐fractional nonlinear Schrödinger equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 2, p. 1, doi. 10.1002/num.23073
- By:
- Publication type:
- Article
Conservative EQ1rot nonconforming FEM for nonlinear Schrödinger equation with wave operator.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 1, p. 1, doi. 10.1002/num.23057
- By:
- Publication type:
- Article
Exact solutions of (2 + 1)‐dimensional Schrödinger's hyperbolic equation using different techniques.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 6, p. 4575, doi. 10.1002/num.22644
- By:
- Publication type:
- Article
Numerical solutions of the time‐dependent Schrödinger equation with position‐dependent effective mass.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 4, p. 3222, doi. 10.1002/num.23006
- By:
- Publication type:
- Article
Conformal structure‐preserving method for two‐dimensional damped nonlinear fractional Schrödinger equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 4, p. 3195, doi. 10.1002/num.23005
- By:
- Publication type:
- Article
L<sup>p</sup> error estimate of nonlinear Schrödinger equation using a two‐grid finite element method.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 4, p. 2865, doi. 10.1002/num.22991
- By:
- Publication type:
- Article
Conformal structure‐preserving schemes for damped‐driven stochastic nonlinear Schrödinger equation with multiplicative noise.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 2, p. 1706, doi. 10.1002/num.22951
- By:
- Publication type:
- Article
Computability of magnetic Schrödinger and Hartree equations on unbounded domains.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 2, p. 1299, doi. 10.1002/num.22935
- By:
- Publication type:
- Article
Convergence analysis of a fast second‐order time‐stepping numerical method for two‐dimensional nonlinear time–space fractional Schrödinger equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 1, p. 657, doi. 10.1002/num.22907
- By:
- Publication type:
- Article
On the compact difference scheme for the two‐dimensional coupled nonlinear Schrödinger equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 1, p. 65, doi. 10.1002/num.22855
- By:
- Publication type:
- Article
A conservative difference scheme with optimal pointwise error estimates for two‐dimensional space fractional nonlinear Schrödinger equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2022, v. 38, n. 1, p. 4, doi. 10.1002/num.22788
- By:
- Publication type:
- Article
Time–space Jacobi pseudospectral simulation of multidimensional Schrödinger equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 2, p. 1725, doi. 10.1002/num.22605
- By:
- Publication type:
- Article
On the L<sup>∞</sup> convergence of a conservative Fourier pseudo‐spectral method for the space fractional nonlinear Schrödinger equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 2, p. 1591, doi. 10.1002/num.22599
- By:
- Publication type:
- Article
Efficient approximation algorithm for the Schrödinger–Possion system.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 1, p. 422, doi. 10.1002/num.22534
- By:
- Publication type:
- Article
New analysis and application of fractional order Schrödinger equation using with Atangana–Batogna numerical scheme.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 1, p. 196, doi. 10.1002/num.22525
- By:
- Publication type:
- Article
Exponential collocation methods based on continuous finite element approximations for efficiently solving the cubic Schrödinger equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 6, p. 1735, doi. 10.1002/num.22501
- By:
- Publication type:
- Article
Fourier spectral method with an adaptive time strategy for nonlinear fractional Schrödinger equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 4, p. 823, doi. 10.1002/num.22453
- By:
- Publication type:
- Article
Error estimates of structure‐preserving Fourier pseudospectral methods for the fractional Schrödinger equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 2, p. 369, doi. 10.1002/num.22432
- By:
- Publication type:
- Article
A linearized and second‐order unconditionally convergent scheme for coupled time fractional Klein‐Gordon‐Schrödinger equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 6, p. 2153, doi. 10.1002/num.22282
- By:
- Publication type:
- Article
An Investigation on Reliable Analytical and Numerical Methods for the Riesz Fractional Nonlinear Schrödinger Equation inQuantum Mechanics.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 5, p. 1598, doi. 10.1002/num.22211
- By:
- Publication type:
- Article
Instability of the finite-difference split-step method applied to the generalized nonlinear Schrödinger equation. III. external potential and oscillating pulse solutions.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 3, p. 633, doi. 10.1002/num.22071
- By:
- Publication type:
- Article
Issue Information - Copyright Page.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 5, p. 1395, doi. 10.1002/num.22107
- Publication type:
- Article